Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 2, Issue 10, Part G (2016)

Soft C ̌ech MP-closed sets and continuous functions in Soft c ̌ech closure spaces

Author(s)
T Muthu Priya and A Francina Shalini
Abstract
In this paper, we introduce soft c ̌ech MP-closed sets in soft c ̌ech closure spaces which are defined over an universe with a fixed set of parameters. Also we investigate the behavior relative to union, intersection and soft c ̌ech subspaces of soft c ̌ech MP-closed sets as well as soft c ̌ech MP-open sets. In the study of soft c ̌ech MP-closed sets, axiom.
Pages: 451-456  |  592 Views  9 Downloads
How to cite this article:
T Muthu Priya, A Francina Shalini. Soft C ̌ech MP-closed sets and continuous functions in Soft c ̌ech closure spaces. Int J Appl Res 2016;2(10):451-456.
Call for book chapter
International Journal of Applied Research